# SDR AC2A084859

- Difficulty date: February 21, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 222042001103
- Part serial: A782
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,142 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT SHAFT SPLINES ARE RUSTED, WORN AND ONE SPLINE IS CRACKED TOWARDS INBOARD SIDE.  THIS IS THE FIRST TIME THE TAIL ROTOR ASSEMBLY WAS REMOVED SINCE RECEIVING THE AIRCRAFT NEW FROM BELL HELICOPTER. REPLACE GEARBOX ASSEMBLY WITH EXCHANGE UNIT.
